Effects of steroid withdrawal are known to emulate and kick start many other medical complications as well. Weakness, loss of appetite, fatigue, nausea, weight loss, vomiting, diarrhea (further resulting in liquid and electrolyte complications), as well as abdominal pain are some of the most common effects that steroid withdrawal is often associated with. Constant decrease in blood pressure which simultaneously causes a person to faint or causes fits and dizziness are other complications the steroid use can cause.
Blood sugar levels are known to have dropped in many people who consume steroids. In women, menstrual changes have been reported widely. Muscle and joint pains, fever, changes in mentality, as well as elevation in calcium levels have been reported in some cases. Gastrointestinal contractions decrease dramatically which may ultimately lead to the swelling of the intestine .
Like a majority of the people out there, I did it in an attempt to rid some abdominal fat that came on quickly due to steroid injections for disc herniation (which also caused me to not be able to exercise like I usually do).
I've read a ton of reviews where the procedure itself is supposidly painless. I have a high pain tolerance and I will tell you that the largest device (I'm pretty small, so this may have been overkill for me) was quite painful when the suction first started. Like everyone else, 10 minutes into it and it was fine- Just a tight feeling. I wouldn't say removing the device was as painful as the 'massage' afterwards. That was pretty painful as well.
The problem I'm having (I'm 4 days post-procedure) is that I am EXTREMELY, bloated. No bruising, no redness, but EXTREME bloating. To the point where my pants just don't fit right now. Of course the area is numb and I'm having some random pinching, but I can handle that. The bloating is awful. I've been applying ice, drinking TONS of water (I do anyway) to no avail. Does anyone know why this is happening? Is it an indication of fat cell damage? Most importantly, how long until this goes down and what can I do to speed it up??
AAS just like any drug, prescribed or otherwise, can have various effects on each person individually. Yes all of these side effects and more are POSSIBLE, but that doesn't mean they will happen. Which means the people who commented that the guy who wrote this is ignorant are wrong, and the people who said that they hoped it wasn't too late for their kid are wrong. The fact is is that you can see any commercial for any drug on television these days and the side effects are in the hundreds, usually ending in death, and this only applies to a limited number of people. The only truly ignorant statement about AAS would be the myth of roid rage. There was one guy who commented who seemed to have a lot of experience, and I agreed with him on this point. Roid Rage is a myth. However, if you take AAS then happy people are not necessarily happy people, sad sad, angry angry, etc etc. AAS are hormones. If it is not closely regulated you are going to have mood swings, and emotions that you wouldn't normally feel. Just like a woman on her period, pregnancy or menopause (what do you think those are anyway?) when a man OR a woman messes with their hormones, especially with something synthetic, it is going to affect your body and mind. Also, I agree with whoever wrote about doctors not knowing what they are doing. “Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less, in human beings of whom they know nothing.” Voltaire